`a`
Related Articles
1

Note on the residue codes of self-dual $\mathbb{Z}_4$-codes having large minimum Lee weights

Advances in Mathematics of Communications  Volume 10, Issue 4, Pages : 695 - 706, 2016

Masaaki Harada - (email)

 Abstract       References       Full Text      Related Articles

2

Some new two-weight ternary and quinary codes of lengths six and twelve

Advances in Mathematics of Communications  Volume 10, Issue 4, Pages : 847 - 850, 2016

Liz Lane-Harvard - (email), Tim Penttila - (email)

 Abstract       References       Full Text      Related Articles

3

Self-orthogonal codes from the strongly regular graphs on up to 40 vertices

Advances in Mathematics of Communications  Volume 10, Issue 3, Pages : 555 - 582, 2016

Dean Crnković - (email), Marija Maksimović - (email), Bernardo Gabriel Rodrigues - (email), Sanja Rukavina - (email)

 Abstract       References       Full Text      Related Articles

4

The weight distribution of the self-dual $[128,64]$ polarity design code

Advances in Mathematics of Communications  Volume 10, Issue 3, Pages : 643 - 648, 2016

Masaaki Harada - (email), Ethan Novak - (email), Vladimir D. Tonchev - (email)

 Abstract       References       Full Text      Related Articles

5

Classification of self-dual codes of length 36

Advances in Mathematics of Communications  Volume 6, Issue 2, Pages : 229 - 235, 2012

Masaaki Harada - (email), Akihiro Munemasa - (email)

 Abstract       References       Full Text      Related Articles

6

A note on the minimum Lee distance of certain self-dual modular codes

Advances in Mathematics of Communications  Volume 6, Issue 1, Pages : 65 - 68, 2012

Bram van Asch - (email), Frans Martens - (email)

 Abstract       References       Full Text      Related Articles

7

Construction of self-dual codes with an automorphism of order $p$

Advances in Mathematics of Communications  Volume 5, Issue 1, Pages : 23 - 36, 2011

Hyun Jin Kim - (email), Heisook Lee - (email), June Bok Lee - (email), Yoonjin Lee - (email)

 Abstract       References       Full Text      Related Articles

8

Double circulant and quasi-twisted self-dual codes over $\mathbb F_5$ and $\mathbb F_7$

Advances in Mathematics of Communications  Volume 1, Issue 2, Pages : 223 - 238, 2007

T. Aaron Gulliver - (email), Masaaki Harada - (email), Hiroki Miyabayashi - (email)

 Abstract       Full Text      Related Articles

9

An extremal singly even self-dual code of length 88

Advances in Mathematics of Communications  Volume 1, Issue 2, Pages : 261 - 267, 2007

Masaaki Harada - (email), Takuji Nishimura - (email)

 Abstract       Full Text      Related Articles